# SDR 96ZZZX334

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N838JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 741
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Intransit Light
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 4091 - AFTER TAKEOFF, AFTER LANDING GEAR WAS RETRACTED, LEFT MLG INTRANSIT LIGHT REMAINED ILLUMINATED.  AIRCRAFT RETURNED TO FIELD, LANDED WITHUT FURTHER INCIDENT.  PIT MAINTENANCE JACKED THE AIRCRAFT, CONDUCTED A GEAR SWING, UNABLE TO DUPLICATE THE PROBLEM.  AIRCRAFT RETURNED TO SERVICE.
